MathSciNet Relay Station
MathSciNet bibliographic data
MR248852 (40 #2102) 57.01
Tindell, Ralph Extending homeomorphisms of $S\sp{p}\times S\sp{q}$. Proc. Amer. Math. Soc. 22 1969 230–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement